Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Birmingham, AL

June 17, 2011Coosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 1:00 PM CDT for Coosa County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 1:00 PM CDT (18:00 UTC)
Expired
Jun 17, 2011, 1:45 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Coosa County, AL

The radar

The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 1:13 PM CDTTSTM WND DMG1 Nnw Stewartville, ALLARGE TREE FELL THROUGH AN 18 WHEELER ON HIGHWAY 21. WINDS ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS54 KBMX 171800
SVRBMX
ALC037-171845-
/O.NEW.KBMX.SV.W.0296.110617T1800Z-110617T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
100 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 145 PM CDT

* AT 1254 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARBLE VALLEY...OR NEAR TALLADEGA SPRINGS...AND MOVING SOUTHEAST AT
  10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEOGUFKA...STEWARTVILLE...STRICKLAND CROSSROADS...UNITY...
  BENTLEYVILLE...HANOVER AND MORIAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3285 8624 3301 8652 3306 8652 3306 8651
      3307 8651 3309 8651 3310 8649 3310 8621
      3307 8610
TIME...MOT...LOC 1800Z 298DEG 8KT 3307 8641

$$

17/KLAWS
1 follow-up statement
251 
WWUS54 KBMX 171815
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT FRI JUN 17 2011

ALC037-171845-
/O.CON.KBMX.SV.W.0296.000000T0000Z-110617T1845Z/
COOSA AL-
115 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL COOSA
COUNTY UNTIL 145 PM CDT...

AT 113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
STRICKLAND CROSSROADS...OR NEAR WEOGUFKA...MOVING SOUTHEAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
  WEOGUFKA...STEWARTVILLE...ROCKFORD...UNITY...BENTLEYVILLE...HANOVER
  AND MORIAH.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3287 8623 3299 8646 3304 8647 3307 8646
      3310 8644 3310 8621 3307 8610
TIME...MOT...LOC 1815Z 298DEG 8KT 3305 8637

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:54 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 17, 12:54 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS
IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF
SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL
SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY
WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE
THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG
HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES.

THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION
OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY
ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY
SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES
CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU
EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL
100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD.

FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET
PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND
ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF
MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE
MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN.
THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM
THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S.

19

&&

.AVIATION...18Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND
ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS
UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS
ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH
THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND
AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE
NORTH WHERE SIGNIFICANT RAIN FELL TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1040 AM CDT FRI JUN 17 2011

ALZ011>015-017>050-181130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1040 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO
70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING
TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS...
INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD
OF IT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 12:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1223 PM CDT FRI JUN 17 2011

ALZ040-171830-
DALLAS AL-
1223 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 130
PM CDT...

AT 1222 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OLD CAHABA PARK...OR 7 MILES SOUTHWEST OF
SELMONT-WEST SELMONT...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SELMONT-WEST SELMONT...
  SELMA...
  VALLEY GRANDE...
  OLD CAHABA PARK...
  DALLAS COUNTY HORSE ARENA...

&&

LAT...LON 3228 8721 3258 8698 3248 8688 3246 8686
      3244 8686 3242 8683 3241 8684 3239 8684
      3222 8711
TIME...MOT...LOC 1723Z 225DEG 15KT 3231 8710

14
Special weather statement, Jun 17, 12:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT FRI JUN 17 2011

ALZ042-044-171815-
LOWNDES AL-MONTGOMERY AL-
1232 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 115 PM CDT...

AT 1232 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DAVENPORT...OR 12 MILES SOUTHEAST OF HAYNEVILLE...
MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STRATA...
  SELLERS...
  PINTLALA...
  SPRAGUE...
  SNOWDOUN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3212 8664 3235 8614 3213 8601 3202 8631
      3205 8631 3205 8639 3198 8640 3196 8646
TIME...MOT...LOC 1732Z 245DEG 13KT 3212 8639

75
Local storm report, Jun 17, 12:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1244 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     2 SSW SPRINGVILLE       33.75N 86.48W
06/17/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            TREE DOWN BLOCKING MOUNT VIEW ROAD IN SPRINGVILLE.

&&

JT
Special weather statement, Jun 17, 12:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 PM CDT FRI JUN 17 2011

ALZ019-171830-
CALHOUN AL-
1249 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY UNTIL 130 PM
CDT...

AT 1245 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF OHATCHEE...OR 10 MILES NORTHWEST OF
COBB TOWN...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WEST END-COBB TOWN...
  COBB TOWN...
  SAKS...
  OXFORD...
  FORT MCCLELLAN...

&&

LAT...LON 3363 8565 3361 8572 3357 8575 3357 8579
      3359 8580 3360 8602 3367 8605 3368 8610
      3374 8610 3377 8605 3384 8607 3386 8600
      3391 8597 3391 8590 3392 8590 3395 8565
TIME...MOT...LOC 1749Z 265DEG 13KT 3371 8601

17/KLAWS
Special weather statement, Jun 17, 12:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011

ALZ025-027-028-033-035>037-040>043-171845-
AUTAUGA AL-CHILTON AL-CLAY AL-COOSA AL-DALLAS AL-ELMORE AL-LOWNDES
AL-PERRY AL-SHELBY AL-TALLADEGA AL-TALLAPOOSA AL-
1254 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...NORTHWESTERN
TALLAPOOSA...TALLADEGA...SOUTHERN SHELBY...CENTRAL PERRY...
NORTHWESTERN LOWNDES...NORTHWESTERN ELMORE...NORTHEASTERN DALLAS...
COOSA...CLAY AND CHILTON COUNTIES UNTIL 145 PM CDT...

AT 1250 PM CDT...THE EMERGENCY MANAGEMENT AGENCY AND STORM SPOTTERS
REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLADEGA
TO FAYETTEVILLE TO LAY LAKE DAM TO MAPLESVILLE TO MARION...AND
MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SYLACAUGA...
  CLANTON...
  STEWARTVILLE...
  WEOGUFKA...
  VALLEY GRANDE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3266 8746 3284 8691 3283 8688 3286 8688
      3320 8640 3356 8605 3318 8565 3311 8565
      3310 8563 3277 8595 3260 8617 3239 8648
      3223 8700
TIME...MOT...LOC 1754Z 319DEG 29KT 3343 8605 3313 8632
          3296 8655 3275 8686 3263 8729

17/KLAWS
Local storm report, Jun 17, 12:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 SE VESTAVIA HILLS     33.41N 86.76W
06/16/2011                   JEFFERSON          AL   PUBLIC

            DOLLY CREEK CONVENIENCE GAS STATION OF ACTON ROAD HAD
            FRONT CANOPY RIPPED OFF LANDING ON A VEHICLE.

&&

JT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementBMXBullock, Pike45 min
Jun 16, 7:31 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 16, 8:59 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 17, 12:47 AM CDTSpecial Weather StatementBMXWinston43 min
Jun 17, 1:13 AM CDTSpecial Weather StatementBMXJefferson47 min
Jun 17, 8:48 AM CDTSpecial Weather StatementBMXLamar, Marion57 min
Jun 17, 9:40 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston65 min
Jun 17, 10:49 AM CDTSpecial Weather StatementBMXWalker26 min
Jun 17, 11:29 AM CDTSpecial Weather StatementBMXBlount, Jefferson, Tuscaloosa31 min
Jun 17, 11:44 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby46 min
Jun 17, 12:08 PM CDTSpecial Weather StatementBMXBibb, Etowah, St. Clair, Shelby, Talladega52 min
Jun 17, 12:10 PM CDTSevere Thunderstorm WarningBMXSt. Clair50 min
Jun 17, 12:18 PM CDTSpecial Weather StatementBMXMarion57 min
Jun 17, 12:22 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby, Talladega38 min
Jun 17, 12:23 PM CDTSpecial Weather StatementBMXDallas67 min
Jun 17, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 12:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jun 17, 12:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 17, 12:53 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Jun 17, 12:54 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Clay, Coosa, Perry, Talladega51 min
Jun 17, 1:22 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes38 min
Jun 17, 1:32 PM CDTSpecial Weather StatementBMXBullock43 min
Jun 17, 1:35 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph40 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXBullock, Lowndes, Macon, Montgomery49 min
Jun 17, 1:47 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery28 min
Jun 17, 1:50 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Tallapoosa55 min
Jun 17, 2:02 PM CDTSpecial Weather StatementBMXAutauga28 min
Jun 17, 2:06 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery39 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell53 min
Jun 17, 2:53 PM CDTSpecial Weather StatementBMXLee52 min
Jun 17, 3:14 PM CDTSevere Thunderstorm WarningBMXLee, Russell21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.